Alka-Seltzer XS Tablets are double-action, quick-relief effervescent tablets for treating headaches associated with stomach upset, mild or moderate headache related to migraine, neuralgia, rheumatic pain, lumbago, sciatica and muscular pains, period pains and clinical symptoms of flu and colds. This formulation is composed of two effective pain-relieving agents that aid in relieving headache rapidly. Alka-Seltzer XS Tablets actually contain antacid and buffering agents. An antacid is used for calming an upset stomach and buffering agents help to cleanse and empty the stomach to ensure rapid action.
This fast-relief formulation is not recommended if allergic to aspirin or any other ingredients. Avoid giving this tablet to children below 16 years of age as Aspirin has a history of triggering the risk of Reye?s syndrome, when administered to children having fever. Avoid use of this medication if you are pregnant, or breastfeeding or having methotrexate in high dosage of 15mg every week or have Haemophilia, or Duodenal Ulcer. Exercise caution while taking this formulation if suffering from Gout or Asthma. Consult your physician or your pharmacist if you are on other medications including blood-clot medicines such as Warfarin and Gout medicine such as Probenecid. Never exceed recommended dosage.
Dissolve these effervescent tablets in water to get a nice sparkling solution, and then have it. You can have up to a maximum of 8 tablets in a day, following a dosage of 2 tablets 4 hourly or as advised by your doctor. Discontinue the tablets beyond 3 days of administration.
Active ingredients: Paracetamol 133 mg, Aspirin 267 mg, Caffeine 40mg, Sodium content 472mg, Citric Acid 954mg, and Sodium Hydrogen Carbonate 1723mg.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: